Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2014, 9:08 PM CDT for Saline County, Kansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2014, 9:08 PM CDT (02:08 UTC)
- Expired
- May 7, 2014, 10:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Saline County, KS
The radar
The Wichita radar (KICT), 125 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 5:10 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2317 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1756 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
532
WUUS53 KICT 080208
SVRICT
KSC169-080315-
/O.NEW.KICT.SV.W.0053.140508T0208Z-140508T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
908 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 905 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEVERLY TO KANOPOLIS STATE PARK...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SALINA...BROOKVILLE...SMOLAN...ASSARIA...GYPSUM...NEW CAMBRIA...
GLENDALE AND SALINA AIRPORT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 236 AND 266. THIS
INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 81 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3872 9737 3860 9792 3863 9793 3896 9792
3896 9738
TIME...MOT...LOC 0208Z 228DEG 46KT 3905 9793 3864 9805
HAIL...1.00IN
WIND...60MPH
$$
LAWSON2 follow-up statements
883
WWUS53 KICT 080217
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT WED MAY 7 2014
KSC169-080315-
/O.CON.KICT.SV.W.0053.000000T0000Z-140508T0315Z/
SALINE KS-
917 PM CDT WED MAY 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SALINE COUNTY
UNTIL 1015 PM CDT...
AT 913 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TESCOTT TO 6 MILES EAST OF KANOPOLIS STATE PARK...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WINDS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SALINA...SMOLAN...ASSARIA...GYPSUM...NEW CAMBRIA AND SALINA AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3872 9737 3860 9792 3863 9793 3896 9792
3896 9738
TIME...MOT...LOC 0216Z 228DEG 46KT 3900 9786 3870 9789
HAIL...1.00IN
WIND...60MPH
$$
ES849
WWUS53 KICT 080233
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
933 PM CDT WED MAY 7 2014
KSC169-080242-
/O.CAN.KICT.SV.W.0053.000000T0000Z-140508T0315Z/
SALINE KS-
933 PM CDT WED MAY 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR SALINE COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
SEVERE THUNDERSTORM WATCH...NUMBER 124...REMAINS IN EFFECT UNTIL 10
PM CDT.
LAT...LON 3872 9737 3860 9792 3863 9793 3896 9792
3896 9738
TIME...MOT...LOC 0232Z 228DEG 46KT 3914 9766 3884 9769
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 8:03 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 7, 8:03 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 803 PM CDT WED MAY 7 2014 .MESOSCALE DISCUSSION... ISSUED AT 757 PM CDT WED MAY 7 2014 THUNDERSTORMS ARE RAPIDLY DEVELOPING ALONG THE RETREATING DRYLINE THIS EVENING. WITH STILL MODEST MUCAPE OF 1000-2000 J/KG AND 20-30KTS SHEAR SOME OF THESE STORMS COULD BECOME SEVERE. BECAUSE OF THAT HAVE EXPANDED THE SEVERE THUNDERSTORM WATCH 124 TO INCLUDE BARTON AND ELLSWORTH COUNTIES. WATCH CONTINUES UNTIL 10PM. BILLINGS WRIGHT && .SYNOPSIS... ISSUED AT 355 PM CDT WED MAY 7 2014 THIS AFTERNOON A DEEP UPPER-DECK TROF WAS SLOWLY MOVING EAST OVER UT & AZ WHILE AN UPPER-DECK RIDGE OF ROGUE WAVE PROPORTIONS WAS COVERING THE EASTERN HALF OF NORTH AMERICA. DOWNSTAIRS A STRONG DRY LINE CURVED FROM NORTH-CENTRAL KS THROUGH SOUTH-CENTRAL KS TO WESTERN OK. THIS DRY LINE WILL THE PRIMARY FOCUS FOR SEVERE THUNDERSTORMS TONIGHT AS IT CONTINUES TO SHARPEN. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 355 PM CDT WED MAY 7 2014 TONIGHT: WITH THE ULTRA-HIGH AMPLITUDE RIDGE COVERING THE EASTERN HALF OF NORTH AMERICA THE AFOREMENTIONED UPPER-DECK TROF SITUATED OVER UT & AZ WILL BEGIN TO TAKE A SLIGHTLY MORE NE TREK TOWARD THE SOUTHERN ROCKIES. THE TROF WILL SLOWLY DEVELOP A SLIGHT NEGATIVE TILT. A 90-100KT UPPER JET ROUNDING THE BASE OF THE UPPER WAVE WILL SURGE NE FROM THE NM/TX BORDER TO THE PANHANDLES THEN SPREAD ACROSS WESTERN & CENTRAL KS. THE MAXIMUM HEATING COUPLED WITH FAIRLY HIGH OCTANE FUEL WILL CAUSE FURTHER AIRMASS DESTABILIZATION FROM THE SOUTHERN PLAINS TO CENTRAL & EASTERN KS. MIXED LAYER CAPES CONFIRM THIS WITH 3-HOUR INCREASES FROM 400-1000 J/KG WITH THE GREATEST INCREASES COVERING EASTERN KS. WITH DEEP-LAYER SHEAR (BOTH SPEED & DIRECTIONAL) PRONOUNCED PLUS 6-KM BULK SHEAR INCREASING FROM ~40KTS TO 50-60KTS...SUPERCELLULAR CONVECTION CAPABLE OF PRIMARILY VERY LARGE HAIL IS CERTAIN. A FEW TORNADOES ARE ALSO POSSIBLE...PRIMARILY OVER SOUTH-CENTRAL KS. POPS HAVE BEEN INCREASED OVER CENTRAL & SOUTH CENTRAL KS WITH A SEVERE DESCRIPTOR APPLIED. LATER TONIGHT THE PRIMARY THREAT WOULD BE DAMAGING 70MPH WINDS. ON A LESSER NOTE THE WIND ADVISORY WILL BE CANCELLED. THU & THU NIGHT: THE GREATEST THUNDERSTORM POTENTIAL WILL SHIFT SLOWLY EAST WITH HIGHEST POTENTIAL ALONG & EAST OF I35/I-135. THE STRONG DEEP-LAYER (ESPECIALLY THE SPEED VARIANT) WILL SUPPORT SEVERE THUNDERSTORM DEVELOPMENT ALONG WITH HEAVY RAINS. FRI & FRI NIGHT: THUNDERSTORMS WILL MOVE EAST AS A COLD FRONT MOVES SE ACROSS KS DUE TO NE MOVEMENT OF THE UPPER-DECK WAVE. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 355 PM CDT WED MAY 7 2014 SUNDAY & SUNDAY NIGHT: THE NEXT CHANCE OF RAIN & THUNDERSTORMS IS STILL SCHEDULED TO ARRIVE LATE SAT NIGHT/EARLY SUN MORNING AS THE NEXT UPPER-DECK WAVE GREATLY STRENGTHENS AS IT SURGES SE FROM THE NORTHERN ROCKIES TO KS. SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY & SUNDAY NIGHT AS THE ATTENDANT COLD FRONT SURGES SE ACROSS KS ON SUN. MON-WED: SHOULD BE QUIET AS WEAK HIGH PRESSURE SPREADS E/SE ACROSS KS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 644 PM CDT WED MAY 7 2014 THE MAIN AVIATION FORECAST CONCERN IS FOR THE CHANCE OF STRONG TO SEVERE THUNDERSTORMS OVERNIGHT AND THEN AGAIN TOMORROW AFTERNOON/EVENING. THE FIRST GROUP OF STORMS IS MOVING TOWARDS TOPEKA THIS EVENING...BUT THERE COULD BE LATER ROUNDS OF THUNDERSTORMS OVERNIGHT...HAVE VCTS AND SOME TEMPO GROUPS TO ACCOUNT FOR THIS POSSIBILITY. THUNDERSTORMS WILL SUBSIDE DURING THE DAY TIME HOURS BEFORE DEVELOPING AGAIN TOMORROW AFTERNOON. SOME OF THESE STORMS COULD BE SEVERE AS WELL. ASIDE FROM THE THUNDERSTORM THREAT...GUSTY SOUTH WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS INTO THURSDAY. THE FRONT WILL PASS THROUGH KRSL/KSLN THURSDAY AFTERNOON AND WINDS WILL SHIFT TO THE WEST/NORTHWEST. BILLINGS WRIGHT && .FIRE WEATHER... ISSUED AT 355 PM CDT WED MAY 7 2014 THE INCREASED RAIN POTENTIAL COUPLED WITH MODEST WIND SPEEDS WOULD KEEP GRASSLAND FIRE DANGER IN CHECK FOR THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 80 51 74 / 50 50 50 10 HUTCHINSON 67 79 49 74 / 50 30 30 10 NEWTON 67 79 50 73 / 40 40 40 10 ELDORADO 66 78 51 73 / 50 60 60 10 WINFIELD-KWLD 66 80 54 74 / 50 60 70 20 RUSSELL 60 73 45 76 / 50 10 10 10 GREAT BEND 60 76 46 76 / 50 10 10 10 SALINA 66 79 47 75 / 50 30 20 10 MCPHERSON 66 79 49 74 / 50 30 20 10 COFFEYVILLE 65 75 61 74 / 60 80 80 20 CHANUTE 65 75 55 73 / 60 80 80 20 IOLA 65 75 54 72 / 60 80 80 20 PARSONS-KPPF 66 75 59 73 / 60 80 80 20 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ032-033- 047>052-067>069-082-083-091-092. &&
Hazardous weather outlook, May 7, 9:03 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 903 PM CDT WED MAY 7 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 903 PM CDT WED MAY 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS CONTINUE TO BE POSSIBLE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. THE MAIN THREAT IS HAIL UP TO THE SIZE OF GOLFBALL AND 60 TO 70 MPH WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS CAPABLE OF HAIL AROUND HALF DOLLAR-SIZED AND WINDS AROUND 70 MPH ARE POSSIBLE OVER PRIM ARLY SOUTHEAST KANSAS THURSDAY AND THURSDAY NIGHT. A FEW THUNDERSTORMS MAY LINGER OVER PRIMARILY SOUTHEAST KANSAS FRIDAY MORNING BUT SHOULD BE NEITHER STRONG NOR SEVERE. A FEW THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST KANSAS ON SATURDAY WITH CHANCES INCREASING OVER ALL AREAS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT. SCATTERED THUNDERSTORMS WOULD CONTINUE OVER ALL AREAS ON MONDAY WITH THE GREATEST POTENTIAL OVER SOUTHEAST KANSAS. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE WITH THE GREATEST POTENTIAL FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/BILLINGS WRIGHT
In the hours before
Local storm report, May 7, 8:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 2 E ELLINWOOD 38.36N 98.55W
05/07/2014 E0.50 INCH BARTON KS TRAINED SPOTTER
REPORTED WIND GUSTS TO 50 MPH WITH THE THUNDERSTORM.
&&
CDJSpecial weather statement, May 7, 8:38 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
838 PM CDT WED MAY 7 2014
KSZ033-080215-
LINCOLN-
838 PM CDT WED MAY 7 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 835 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF LINCOLN TO 6 MILES
EAST OF WILSON...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...BARNARD...WESTFALL AND BEVERLY.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3896 9792 3895 9793 3888 9793 3887 9835
3919 9825 3923 9793
TIME...MOT...LOC 0139Z 227DEG 50KT 3917 9819 3884 9831
LAWSONLocal storm report, May 7, 8:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST ELLSWORTH 38.74N 98.23W
05/07/2014 E60 MPH ELLSWORTH KS LAW ENFORCEMENT
&&
CDJLocal storm report, May 7, 8:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND GST 4 WNW LYONS 38.38N 98.27W
05/07/2014 E60 MPH RICE KS TRAINED SPOTTER
&&
JMBWLocal storm report, May 7, 8:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
859 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL LINCOLN 39.04N 98.15W
05/07/2014 E0.88 INCH LINCOLN KS PUBLIC
PICTURE SENT TO KSN MEDIA OF NICKEL HAIL FALLING IN THE
TOWN OF LINCOLN.
&&
CDJLocal storm report, May 7, 9:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT WED MAY 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL ELLSWORTH 38.74N 98.23W
05/07/2014 E0.88 INCH ELLSWORTH KS TRAINED SPOTTER
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:34 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Russell | 26 min |
| May 7, 8:04 PM CDT | Special Weather Statement | ICT | Barton | 26 min |
| May 7, 8:17 PM CDT | Special Weather Statement | ICT | Ellsworth | 28 min |
| May 7, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 48 min |
| May 7, 8:31 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 44 min |
| May 7, 8:38 PM CDT | Special Weather Statement | ICT | Lincoln | 37 min |
| May 7, 8:45 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 45 min |
| May 7, 9:27 PM CDT | Special Weather Statement | ICT | Reno | 33 min |
| May 7, 9:49 PM CDT | Special Weather Statement | ICT | Rice | 26 min |
| May 7, 10:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 41 min |
| May 8, 2:45 AM CDT | High Wind Warning | ICT | Chautauqua, Labette, Montgomery | 2 hr |
| May 8, 4:42 PM CDT | Special Weather Statement | ICT | Greenwood | 33 min |
| May 8, 5:22 PM CDT | Special Weather Statement | ICT | Greenwood | 38 min |
| May 8, 5:48 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| May 8, 5:58 PM CDT | Special Weather Statement | ICT | Elk | 32 min |
| May 8, 6:26 PM CDT | Special Weather Statement | ICT | Cowley | 34 min |
| May 8, 6:58 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.